Lancaster EPrints

On the generators of a nilpotent nonassociative algebra

Towers, David (1971) On the generators of a nilpotent nonassociative algebra. The Quarterly Journal of Mathematics, 22 (4). pp. 545-550. ISSN 0033-5606

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects: UNSPECIFIED
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50031
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 11:55
Refereed?: Yes
Published?: Published
Last Modified: 19 Nov 2013 09:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50031

Actions (login required)

View Item